JournalszaaVol. 30, No. 4pp. 387–419

Global Non-Small Data Existence of Spherically Symmetric Solutions to Nonlinear Viscoelasticity in a Ball

  • Jerzy A. Gawinecki

    Military University of Technology, Warszawa, Poland
  • Woiciech M. Zajączkowski

    Polish Academy of Sciences, Warszawa, Poland
Global Non-Small Data Existence of Spherically Symmetric Solutions to Nonlinear Viscoelasticity in a Ball cover
Download PDF

Abstract

We consider some initial-boundary value problems for non-linear equations of the three dimensional viscoelasticity. We examine the Dirichlet and the Neumann boundary conditions. We assume that the stress tensor is a nonlinear tensor valued function depending on the strain tensor fulfilling the rules of the continuum mechanics. We consider the initial-boundary value problems in a ball BR with radius R. Since, we are interested in proving global existence the spherically symmetric solutions are considered. Therefore we have to examine the spherically symmetric viscoelasticity system in spherical coordinates. Applying the energy method implies estimates in weighted anisotropic Sobolev spaces, where the weight is a power function of radius. Hence the origin of coordinates becomes a singular point. First the existence of weak solutions is proved. Next having appropriate estimates the weak solutions appear bounded and continuous. We have to emphasize that non-small data problem is considered.

Cite this article

Jerzy A. Gawinecki, Woiciech M. Zajączkowski, Global Non-Small Data Existence of Spherically Symmetric Solutions to Nonlinear Viscoelasticity in a Ball. Z. Anal. Anwend. 30 (2011), no. 4, pp. 387–419

DOI 10.4171/ZAA/1441